On topological fields
Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 119-146
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_1_119_146,
author = {W. Wi\k{e}s{\l}aw},
title = {On topological fields},
journal = {Colloquium Mathematicum},
pages = {119--146},
year = {1974},
volume = {29},
number = {1},
doi = {10.4064/cm-29-1-119-146},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-1-119-146/}
}
W. Więsław. On topological fields. Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 119-146. doi: 10.4064/cm-29-1-119-146
Cité par Sources :